Vol. 2004, No 4, 2004

Information
Issue: Vol. 2004, No 4, 2004
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 2004 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/2004/4
Licenses:
Tables of Contents
# [1-8/8] Title Pages
1. The beta Gumbel distribution
Authors: Nadarajah Saralees, Kotz Samuel
323-332 (10)
2. Peristaltic transport of an Oldroyd-B fluid in a planar channel
Authors: Hayat T., Wang Y., Hutter K., Asghar S., Siddiqui A. M.
347-376 (30)
3. <math alttext="$mathcal{H}_infty$"> <mrow> <msub> <mi>&Hscr;</mi> <mi>&infin;</mi> </msub> </mrow> </math> constant gain state feedback stabilization of stochastic hybrid systems with Wiener process
Authors: Boukas E. K., Al-Muthairi N. F.
333-345 (13)
4. On the economical solution method for a system of linear algebraic equations
Authors: Awrejcewicz Jan, Krysko Vadim A., Krysko Anton V.
377-410 (34)
5. On the economical solution method for a system of linear algebraic equations
Authors: Jan Awrejcewicz, Vadim A. Krysko, Anton V. Krysko
377-410 (34)
6. Peristaltic transport of an Oldroyd-B fluid in a planar channel
Authors: T. Hayat, Y. Wang, K. Hutter, S. Asghar, A. M. Siddiqui
347-376 (30)
7. The beta Gumbel distribution
Authors: Saralees Nadarajah, Samuel Kotz
323-332 (10)
8. ℋ∞ constant gain state feedback stabilization of stochastic hybrid systems with Wiener process
Authors: E. K. Boukas, N. F. Al-Muthairi
333-345 (13)